# SDR DXTA2016092506308

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 8,825 hours, 5,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 500' ON CLIMBOUT AMBER, NOSE DOOR OPEN RT, CAS ILLUMINATED.  WHEN TURNING FINAL AND AT A SLOWER SPEED IT EXTINGUISHED.  ADJUSTED BOTH RT DOOR SWITCHES AND OPS CHECKED GOOD IAW MM 52-40-00.
